# SDR QXEA000137

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Failed
- Location: Row 9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - AFT OVERHEAD EXIT SIGN AT ROW 9 HAS 28V LAMPS INOP.  REPLACED CIRCUIT BOARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
